# SDR 08FDEA04661

- Difficulty date: November 1, 2008
- Submitted: November 5, 2008
- Operation: Air carrier
- Aircraft: N216FE
- Make and model: Boeing 727-2S2F
- Aircraft serial: 22937
- Aircraft time: 33,009 hours, 19,197 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 652617212
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK FLOOR SUPPORT INTERCOSTAL IS CORRODED BS 304-312, LBL 30, WL 230 REMOVED CORROSION ON INTERCOSTAL AT BS 304-312 ORIGINAL THICKNESS .062, MATERIAL LOSS .012 REMAINING MATERIAL .050 OUT OF LIMITS.  REMOVED INTERCOSTAL AND FABRICATED NEW INTERCOSTAL INSTALLED NEW INTERCOSTAL AND SHIM.  REF BOEING DRW 65-26173, SRM 51-30-2 PG 1-3.
